IJPAM: Volume 90, No. 3 (2014)

MINIMUM COVERING HARARY ENERGY OF A GRAPH

M.R. Rajesh Kanna$^1$, B.N. Dharmendra$^2$, R. Pradeep Kumar$^3$
$^{1,2}$Post Graduate Department of Mathematics
Maharani's Science College for Women
J.L.B. Road, Mysore, 570 005, INDIA
$^3$Research and Development Centre
Bharathiar University
Coimbatore, 641 046, INDIA


Abstract. In this paper we computed minimum covering Harary energies of a star graph, complete graph, crown graph, bipartite graph and cocktail party graphs. Upper and lower bounds for minimum covering Harary energies are also established.

Received: October 22, 2013

AMS Subject Classification: 05C50, 05C69

Key Words and Phrases: minimum covering set, minimum covering Harary matrix, minimum covering Harary eigenvalues, minimum covering Harary energy of a graph

Download paper from here.



DOI: 10.12732/ijpam.v90i3.10 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 90
Issue: 3